Skip to Main content Skip to Navigation
Journal articles

On the Schwarz Symmetry Principle in a Model Case

Abstract : In this article, we prove that smooth CR diffeomorphisms between two real analytic holomorphically nondegenerate hypersurfaces, one of which is rigid and polynomial, extend to be locally biholomorphic. It turns out that the result can be generalized to not totally degenerate mappings, in the sense of Baouendi and Rothschild.
Document type :
Journal articles
Complete list of metadata
Contributor : Joël Merker Connect in order to contact the contributor
Submitted on : Monday, July 19, 2021 - 10:56:36 PM
Last modification on : Wednesday, July 21, 2021 - 3:46:23 AM
Long-term archiving on: : Wednesday, October 20, 2021 - 6:03:19 PM


Files produced by the author(s)


  • HAL Id : hal-03285202, version 1



Joël Merker, Francine Meylan. On the Schwarz Symmetry Principle in a Model Case. Proceedings of the American Mathematical Society, American Mathematical Society, 1999, 127 (4), pp.1097-1102. ⟨hal-03285202⟩



Les métriques sont temporairement indisponibles